# SDR 2007UALA01646

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 25,043 hours, 6,764 cycles
- Engine: Pwa PW4052
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER EICAS SCREEN BLANKED AGAIN, JUST AFTER LEVEL OFF.  COCKPIT TEMP WARM WITH FULL COLD SEL.    [06-20-07]   TROUBLESHOOTING INCLUDED CHECKING AIRFLOW AND COOLING AIR PATH. REMOVED & REINSTALLED EICAS DISPLAYS. OP CHECKED OK & A/C OK FOR SERVICE.  SUSPECT DIRTY CONNECTORS OR IMPROPER SEATING OF DISPLAY PANELS.
